Alert archive / Indiana / Wind Advisories in 2013
Wind Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Jan 19, 2013, 3:41 PM EST for 8 counties in Ohio; 4 counties in Michigan; 9 counties in Indiana. It took effect at Jan 19, 2013, 10:00 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2013, 3:41 PM EST (20:41 UTC)
- In effect from
- Jan 19, 2013, 10:00 PM EST
- Expired
- Jan 20, 2013, 6:03 AM EST
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 21 counties
Allen County, IN, DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Starke County, IN, Steuben County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598 WWUS73 KIWX 192041 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 PM EST SAT JAN 19 2013 ...STRONG WINDS EXPECTED OVERNIGHT... .A STRONG COLD FRONT WILL CROSS THE REGION OVERNIGHT. ARCTIC AIR BEHIND THIS FRONT WILL BE ACCOMPANIED BY STRONG WIND GUSTS OF AROUND 45 MPH. THESE STRONG WINDS ARE EXPECTED TO DISSIPATE BY TOMORROW MORNING. INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 024-025-200445- /O.NEW.KIWX.WI.Y.0001.130120T0300Z-130120T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE...BLUFFTON 341 PM EST SAT JAN 19 2013 /241 PM CST SAT JAN 19 2013/ ...WIND ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 7 AM EST /6 AM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM EST /9 PM CST/ THIS EVENING TO 7 AM EST /6 AM CST/ SUNDAY. HAZARDOUS WEATHER... * SUSTAINED WINDS OF 25 TO 30 MPH WILL GRADUALLY BECOME NORTHWESTERLY OVERNIGHT WITH GUSTS AROUND 45 MPH. * WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE NEAR THE LAKE MICHIGAN SHORELINE. * THESE WINDS WILL ALSO USHER IN MUCH COLDER AIR...WITH WIND CHILL VALUES IN THE SINGLE DIGITS BY EARLY TOMORROW MORNING. IMPACTS... * DRIVING HIGH PROFILE VEHICLES WILL BECOME DIFFICULT AT TIMES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. * SCATTERED TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
715 WWUS73 KIWX 200935 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EST SUN JAN 20 2013 ...STRONG WINDS BEGINNING TO DIMINISH... .A STRONG COLD FRONT CROSSED THE REGION OVERNIGHT. ARCTIC AIR BEHIND THIS FRONT HAS BEEN ACCOMPANIED BY STRONG WIND GUSTS OF AROUND 45 MPH. THESE STRONG WINDS ARE BEGINNING TO DIMINISH FROM WEST TO EAST. INZ003>005-012-014-016-MIZ077-078-201045- /O.CAN.KIWX.WI.Y.0001.000000T0000Z-130120T1200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-KOSCIUSKO-BERRIEN- CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...KNOX...NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN... CULVER...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS 435 AM EST SUN JAN 20 2013 /335 AM CST SUN JAN 20 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND ADVISORY. HAZARDOUS WEATHER... * WINDS WERE BEGINNING TO DIMINISH AND THE THREAT FOR WIND GUSTS GREATER THAN 35 MPH HAS ENDED. WINDS WILL STILL GUST TO BETWEEN 20 AND 30 MPH THIS MORNING. IMPACTS... * WIND GUSTS UP TO 45 MPH OCCURRED ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$ INZ006>009-017-018-MIZ079>081-OHZ001-002-004-005-015-016-024-025- 201200- /O.CON.KIWX.WI.Y.0001.000000T0000Z-130120T1200Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD... JONESVILLE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE... SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE...BLUFFTON 435 AM EST SUN JAN 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... HAZARDOUS WEATHER... * SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE STILL POSSIBLE EARLY THIS MORNING. THESE WINDS WILL DIMINISH IN THE NEXT FEW HOURS. IMPACTS... * DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT AT TIMES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. * SCATTERED TREE DAMAGE AND POWER OUTAGES ARE STILL POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
078 WWUS73 KIWX 201103 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 603 AM EST SUN JAN 20 2013 INZ006>009-017-018-MIZ079>081-OHZ001-002-004-005-015-016-024-025- 201215- /O.CAN.KIWX.WI.Y.0001.000000T0000Z-130120T1200Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD... JONESVILLE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...FAYETTE... SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE...BLUFFTON 603 AM EST SUN JAN 20 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE WIND ADVISORY. HAZARDOUS WEATHER... * WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. WIND GUSTS TO 30 MPH WILL STILL BE POSSIBLE THIS EARLY THIS MORNING. IMPACTS... * A FEW REPORTS OF TREES AND POWER LINES DOWN WERE RECEIVED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Jan 19, 12:22 PM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Jan 19, 12:22 PM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1222 PM EST SAT JAN 19 2013
.AVIATION...
ARCTIC FRONT EXTENDING FROM A DEEPENING LOW PRESSURE SYSTEM OVER
THE NORTHERN GREAT LAKES WILL CROSS THE REGION TONIGHT. NO PRECIP
IS EXPECTED WITH THE ACTUAL FRONT BUT STRONG CAA BEHIND IT WILL
CAUSE LAKE EFFECT SNOW SHOWERS TO DEVELOP. MODEST CONVECTIVE
DEPTHS AND SOME DRY AIR ADVECTION WILL LIMIT IMPACTS THOUGH.
LITTLE TO NO ACCUMULATION IS EXPECTED AT THE TERMINALS AND CIGS
LOOK TO REMAIN HIGH END MVFR. STRONG WINDS WILL LIKELY BE THE MAIN
IMPACT WITH A TIGHT PRESSURE GRADIENT MAINTAINING SUSTAINED WINDS
OF 20-25 KTS WITH A FEW GUSTS OF UP TO 35 KTS POSSIBLE AS THE
LOW LEVEL WINDS BACK TO THE NORTHWEST AND MIXING DEPTHS RISE.
&&
.PREV DISCUSSION... /ISSUED 635 AM EST SAT JAN 19 2013/
SHORT TERM...
ONE LAST MILD JANUARY DAY BEFORE ARCTIC DEEP FREEZE SETS IN FOR WHAT
APPEARS TO BE AN EXTENDED PERIOD. WARM AIR ADVECTION AND MIXED
BOUNDARY LAYER HAS ALLOWED TEMPS TO RISE OVERNIGHT. READINGS EARLY
THIS MORNING WERE WELL INTO THE MIDDLE AND UPPER 30S ACROSS OUR
ENTIRE REGION. SATELLITE WAS SHOWING CLEAR SKIES OVER OUR AREA BUT
MID AND HIGH CLOUDS UPSTREAM ACROSS IA INTO WI. MODELS INDICATE A
MODEST INCREASE IN RH TODAY AS THESE UPSTREAM CLOUDS MOVE EAST. THEY
APPEAR TO BE RATHER THIN ON IR IMAGERY SO EXPECT MOST AREAS TO SEE A
DECENT AMOUNT OF SUN FOR AT LEAST FIRST PART OF THE DAY EXCEPT FAR
NORTHERN AREAS WHERE CLOUDS MAY BE A BIT MORE DENSE. GUIDANCE
RUNNING SEVERAL DEGREES TOO COOL THIS MORNING AND NOT HANDLING LOW
LEVEL WARMING. HAVE BUMPED HIGHS UP ANOTHER FEW DEGREES GIVEN WARMER
START AND WARMING ALOFT.
FOCUS QUICKLY SHIFTS FROM WARM TEMPS TODAY TO ARCTIC PLUNGE TONIGHT
AND SUNDAY. MODELS REMAIN IN GOOD AGREEMENT ON COLD FRONT SWEEPING
THROUGH THIS EVENING. MOISTURE REMAINS VERY LIMITED AND SHALLOW SO
NOT EXPECTING ANY MEASURABLE PCPN WITH FRONT. SHOULD SEE LAKE EFFECT
CLOUDS DEVELOP THROUGH THE NIGHT AS DELTA T VALUES QUICKLY RISE INTO
UPPER TEENS BY EARLY SUNDAY MORNING. LAKE EFFECT SNOW SHOWERS WILL
DEVELOP EARLY SUNDAY MORNING. SHALLOW MOISTURE INITIALLY SHOULD
LIMIT ACCUMULATIONS BUT FAST MOVING SHORT WAVE WILL APPROACH SUNDAY
AFTERNOON AND EVENING. MODELS SHOW AN INCREASE IN SYNOPTIC MOISTURE
AND INVERSION HEIGHTS RISE TO NEAR 10KFT LATE SUNDAY. SHOULD SEE AN
INCREASE IN SNOW SHOWERS SUNDAY EVENING BUT STILL MULTI BANDED WITH
NORTHWEST FETCH. LOCAL WRF SHOWING TWO DISTINCT STRONGER BANDS WHICH
IS TYPICAL IN THIS TYPE FLOW. HAVE INCREASED POPS ACROSS FAR NORTH
IN LINE WITH WRF AND NAM12. EXPECT ACCUMS ON ORDER OF 2 TO 4 INCHES
SUNDAY NIGHT WITHIN THE STRONGER BANDS ACROSS MI COUNTIES. NO
WATCH PLANNED AT THIS TIME THOUGH THE PERSISTENT NW FLOW AND
EXTREME DELTA TS LOOK TO PROVIDE AN EXTENDED PERIOD OF LIGHT TO
MODERATE SNOW SHOWERS WHICH WILL ADD UP OVER TIME. AN ADVISORY LOOKS
PROBABLE AND LOCALIZED WARNING NOT OUT OF QUESTION IF ONE OF THESE
BANDS BECOMES STATIONARY.
TEMPS WILL PLUMMET SATURDAY NIGHT WITH LITTLE IF ANY RECOVERY ON
SUNDAY. LAKE CLOUDS AND NW FLOW OFF THE LAKE WILL KEEP MANY AREAS
SLIGHTLY WARMER INITIALLY. LOWS SUNDAY NIGHT WILL DIP INTO THE 10 TO
15 DEGREE RANGE WITH SINGLE DIGITS IN OUTLYING AREAS AND LOCATIONS
OUTSIDE OF LAKE CLOUDS. WIND CHILLS WILL DROP TO BETWEEN ZERO AND 5
BELOW SUNDAY NIGHT AS WELL.
LONG TERM...MONDAY THROUGH FRIDAY
COLD WEST-NORTHWEST FLOW WILL PERSIST THROUGH WEDNESDAY ON THE
BACKSIDE OF A LONGWAVE TROUGH/POLAR VORTEX THAT WILL BE DROPPING
INTO SOUTHEAST CANADA. MONDAY NIGHT/TUESDAY LOOK TO BE THE COLDEST
PERIODS WITH HIGHS STRUGGLING TO MAKE IT OUT OF THE SINGLE DIGITS
ABOVE ZERO ON TUESDAY...AND WIND CHILLS LIKELY DROPPING INTO THE
TEENS BELOW ZERO MONDAY NIGHT INTO TUESDAY MORNING.
WNW TRAJECTORIES (300 DEG) AND 850/700 MB DELTA T/S IN THE MID TO
UPPER 20S WITH ARTIC AIRMASS WILL SUPPORT A RATHER SUBSTANTIAL LAKE
RESPONSE MONDAY INTO MONDAY NIGHT...WITH ACCUMULATING LAKE EFFECT
SNOW AND SOME BLOWING SNOW EXPECTED NORTH OF HIGHWAY 30 IN INDIANA
AND SW LOWER MICHIGAN. 00Z GUIDANCE HAS COME IN MORE IMPRESSIVE WITH
MOISTURE PROFILES WITH 85-7H LAYER RH NEAR 70 PERCENT ACROSS
WISCONSIN. BUFR SOUNDINGS SHOW LITTLE TO NO SHEAR IN THE BOUNDARY
LAYER WITH EXTREME LAKE-8H DIFFERENTIALS AND MODEST INVERSION
HEIGHTS NEAR 10 KFT. THIS SHOULD LEAD TO A RESPECTABLE MULTIPLE BAND
EVENT (TYPE 2)...ALTHOUGH WESTERLY COMPONENT TO FLOW...FLEETING
SYNOPTIC MOISTURE...AND IN-GROUND DGZ REDUCING FLAKE SIZE/RATIOS
SHOULD KEEP SNOW AMOUNTS AND IMPACTS FROM GETTING OUT OF CONTROL.
OVERALL EXPECTATIONS ARE FOR 1-4 INCH (LOCALLY HIGHER IN
BERRIEN/CASS MICHIGAN) TYPE AMOUNTS IN FAVORED LOCATIONS. FOR NOW
WILL JUST COVER POSSIBLE IMPACTS IN THE HWO. NO SENSIBLE WX CONCERNS
ELSEWHERE OUTSIDE OF WIND CHILLS SOUTH OF HWY 30.
LAKE RESPONSE WILL LIKELY WEAKEN LATER TUESDAY INTO WEDNESDAY AS
CORE OF ARCTIC AIR EXITS AND LOW LEVEL WINDS BACK A BIT AHEAD OF A
WEAK CLIPPER-LIKE SYSTEM NOW PROGGED TO DROP THROUGH THE REGION.
WILL CONTINUE WITH CHC POPS ACROSS THE NW...MAINLY DRY ELSEWHERE
WITH TEMPS MODERATING (YET STILL WELL BELOW NORMAL) ON WEDNESDAY.
THERE SHOULD BE ADDITIONAL ACCUMULATIONS MAINLY NORTH OF HWY 6 IN
INDIANA/MICHIGAN...ALTHOUGH AMOUNTS LOOK LIGHT ATTM. THE
AFOREMENTIONED WEAK CLIPPER COULD BRING A BRIEF PERIOD OF SYNOPTIC
LIGHT SNOW TO AREAS OUTSIDE THE LAKE ZONES AROUND TUESDAY NIGHT/WED
MORNING...BUT CONFIDENCE REMAINS TOO LOW TO ADD POPS/WX IN ANY ONE
PERIOD. GFS/ECMWF SHOW SLIGHT VEERING BEHIND THIS WAVE BY LATER
WEDNESDAY/WEDNESDAY NIGHT WITH ANOTHER BOUT OF LIGHT LAKE EFFECT
SNOW POSSIBLE ACROSS NW INDIANA/SW LOWER MI DURING THIS TIME.
THE BREAKDOWN OF A WEST COAST UPPER RIDGE WILL ALLOW A SHORTWAVE
TROUGH OF PACIFIC ORIGINS TO DROP INTO THE MIDWEST LATER THURSDAY
AFTERNOON INTO THURSDAY NIGHT. THIS SYSTEM WILL FEED ON A STRONG LOW
LEVEL BAROCLINIC ZONE THAT WILL BE IN PLACE SOUTHWEST OF THE LOCAL
AREA...WITH LATEST MODEL ITERATIONS NOW FAVORING A FARTHER SOUTH
TRACK OF THE SFC REFLECTION EAST ACROSS THE OH VALLEY REGION. THIS
WOULD FAVOR SNOW AS THE PRIMARY PTYPE ACROSS THE NORTHERN HALF OF
THE CWA WITH A WINTRY MIX OF RA/SN/FZRA SOUTH. CONFIDENCE REMAINS
LOW REGARDING THE ACTUAL TRACK THIS FAR IN ADVANCE WITH FUTURE
ADJUSTMENTS EXPECTED. HOWEVER IT IS WORTH NOTING THAT PROGGED MODEST
MOISTURE RETURN AND A STRONG FGEN RESPONSE COULD SUPPORT A DECENT
SWATH OF SNOW NORTH OF THE SFC LOW TRACK (LIKELY SUB WARNING LEVEL
GIVEN QUICK MOVEMENT). COLDER AIR AND LAKE EFFECT SNOW SHOWERS
RETURN WILL LIKELY RETURN BY FRIDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ043-
046.
HEAVY FREEZING SPRAY WATCH FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON FOR LMZ043-046.
GALE WARNING FROM 5 PM THIS AFTERNOON TO 1 PM EST SUNDAY FOR
LMZ043-046.
&&
SHORT TERM...LASHLEY
LONG TERM...STEINWEDEL
AVIATION...AGDHazardous weather outlook, Jan 19, 7:28 AM EST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 728 AM EST SAT JAN 19 2013 INZ003>007-MIZ077>081-201230- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE 728 AM EST SAT JAN 19 2013 /628 AM CST SAT JAN 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO 35 MPH CAN BE EXPECTED TODAY INTO TONIGHT...WITH HIGHER GUSTS ANTICIPATED ALONG THE LAKE MICHIGAN SHORELINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY COLD AIR WILL OVERSPREAD THE AREA ON SUNDAY...BECOMING EXTREMELY COLD MONDAY INTO TUESDAY. NEAR ZERO READINGS ARE EXPECTED BY TUESDAY MORNING OVER PORTIONS OF THE AREA. BITTERLY COLD WIND CHILLS ARE LIKELY MONDAY NIGHT AND EARLY TUESDAY. LAKE EFFECT SNOW SHOWERS ARE EXPECTED SUNDAY THROUGH TUESDAY. ACCUMULATIONS ARE EXPECTED WHICH MAY CREATE HAZARDOUS TRAVEL. AREAS OF BLOWING SNOW WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-201230- NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 728 AM EST SAT JAN 19 2013 /628 AM CST SAT JAN 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO 35 MPH CAN BE EXPECTED TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY COLD AIR WILL OVERSPREAD THE AREA ON SUNDAY...BECOMING EXTREMELY COLD MONDAY INTO TUESDAY. NEAR ZERO READINGS ARE EXPECTED BY TUESDAY MORNING OVER PORTIONS OF THE AREA. BITTERLY COLD WIND CHILLS ARE LIKELY MONDAY NIGHT AND EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-201230- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 728 AM EST SAT JAN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON. A GALE WARNING IS IN EFFECT THIS AFTERNOON INTO TONIGHT. A HEAVY FREEZING SPRAY WATCH IS IN EFFECT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WARNING AND HEAVY FREEZING SPRAY WATCH ARE IN EFFECT ON SUNDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY THROUGH TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 4:21 AM EST | Gale Warning | IWX | 30 hr | |
| Jan 19, 4:21 AM EST | Small Craft Advisory | IWX | 13 hr | |
| Jan 19, 4:21 AM EST | Heavy Freezing Spray Watch | IWX | 13 hr | |
| Jan 19, 4:53 PM EST | Heavy Freezing Spray Warning | IWX | 20 hr |
Nearby
Wind Advisories in Indiana, 2013Wind Advisories in Ohio, 2013Wind Advisories in Michigan, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.